ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Diffusion in zeolites: Anomalous dependence on sorbate diameter

Yashonath, Subramanian and Santikary, Prakriteswar (1994) Diffusion in zeolites: Anomalous dependence on sorbate diameter. In: The Journal of Chemical Physics, 100 (5). pp. 4013-4016.

[img] PDF
Diffusion-336.pdf
Restricted to Registered users only

Download (404Kb) | Request a copy

Abstract

Molecular dynamics calculations on sorbate atoms of varying diameters in zeolites A and Y are reported. Rates of cage-to-cage diffusions, rate of cage visits, and diffusion coefficients show unexpected behavior. A generalized parameter has been defined that exhibit a peak in diffusion coefficient around 0.84 for both the zeolites investigated.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Chemical Sciences > Solid State & Structural Chemistry Unit
Date Deposited: 19 Oct 2006
Last Modified: 19 Sep 2010 04:31
URI: http://eprints.iisc.ernet.in/id/eprint/8316

Actions (login required)

View Item View Item